# SDR ABXA030200

- Difficulty date: April 15, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 53,496 hours, 28,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR UPPER AFT CORNER HAD CRACK INDICATION.  CUT OUT CRACK IAW REA D853-46692MR.  FABRICATED REPAIR IAW REA D853-46692MR.  INSTALLED REPAIR IAW REA D853-46692MR, DC-8 SRM 51-1-21, 51-1-20D, AND 51-1-11.
